Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of $ C\sp{\infty }$ functions defined in a half space


Author: R. T. Seeley
Journal: Proc. Amer. Math. Soc. 15 (1964), 625-626
MSC: Primary 46.38
DOI: https://doi.org/10.1090/S0002-9939-1964-0165392-8
Addendum: Proc. Amer. Math. Soc. 37 (1973), 622.
MathSciNet review: 0165392
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.38

Retrieve articles in all journals with MSC: 46.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165392-8
Article copyright: © Copyright 1964 American Mathematical Society